Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Another proof of Bianchi's identity in Riemannian geometry


Author: Jerry L. Kazdan
Journal: Proc. Amer. Math. Soc. 81 (1981), 341-342
MSC: Primary 53B20
DOI: https://doi.org/10.1090/S0002-9939-1981-0593487-3
MathSciNet review: 593487
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [DT] Dennis M. DeTurck, Metrics with prescribed Ricci curvature, Seminar on Differential Geometry, Ann. of Math. Stud., vol. 102, Princeton Univ. Press, Princeton, N.J., 1982, pp. 525–537. MR 645758
  • [KN] Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol I, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1963. MR 0152974

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53B20

Retrieve articles in all journals with MSC: 53B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0593487-3
Article copyright: © Copyright 1981 American Mathematical Society